# SDR 95FDEA00118

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 50794516
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER GATE BEAM HAS A 1.5 INCHES CRACK ON FWD SIDE.  REMOVED AND REPLACED FWD ENTRY DOOR LWR GATE BEAM.
